# SDR SWIA20230809008

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 42,402 hours, 31,178 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE I/B SEAT TRACK AT SEATS 3C, 4C & 15C ARE DAMAGED. (FILED CLOSED)REMOVED AND REPLACED THE I/B SEAT TRACK AT SEATS 3C, 4C & 15C IN REF TO AMM 25-21-01.
